# SDR 08FDEA04231

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797824
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

LEFT FWD EMERGENCYEXIT HATCH, SEAL RETAINER ON DOOR HAS CORROSION.  REPLACED SEAL RETAINER TOP SIDE OF LT FWD EMERGENCY DOOR REF DWG 50-7978 AND SRM 51-30-2 THIS IS CLASSIFIED AS A MINOR REPAIR.
